Support group for people who take Xarelto, created by eHealthMe (http://www.eHealthMe.com). To join the group, do any of these: create a post to introduce yourself, ask a question, or simply follow the group.
I'm 51 has 2 ablation and have been on Rivaroxaban for about 4 months. I have a dry cough that won't go away.
Anyone else in a similar post?
Post created 21 hours 5 min ago
Had ET since 2005 had two tia been on hydra now they have added xarelto anyone on those two drugs with ET?
Post created 1 day 9 hours ago
XARELTO ABSOLUTELY CAUSES BACK PAIN; I HAVE BEEN TAKING 20MG OF THIS POWERFUL DRUG FOR 3+ YEARS FOR DVT. ABOUT A YEAR AGO I BEGAN TO HAVE SEVERE PAIN IN MY LOWER BACK. NOTHING-----BACK BRACE, EXERCISE, INVERSION, TENS UNITS, ACUPUNCTURE, ETC-----RELIEVED THE PAIN. FINALLY, I DID A TEST ON MYSELF AND STOPPED XARELTO COMPLETELY FOR THREE DAYS (I TAKE NO OTHER MEDICATIONS); THE BACK PAIN CEASED IMMEDIATELY. I EVEN HAD X-RAYS AND CAT SCANS WHICH REVEALED NO BACK PROBLEMS. IT IS TOTALLY OBVIOUS TO ME THAT THE USE OF XARELTO IS THE SOLE CAUSE OF THIS DISCOMFORT. WHEN I RESUMED XARELTO THE BACK PAIN CAME BACK IMMEDIATELY........
Post created 2 days 15 hours ago
I just started taking 20mg xareleto for AFIB and have a hard time getting to sleep. Is it safe to take Nyquil with it? Thank you
Question created 4 days 7 hours ago
Have been taking Xarelto for three years and have been experiencing back and joint pain for past 9 months.
Post created 4 days 13 hours ago
After having two DVT's my doc prescribed Xalerto and after being on it for 4 days I have been having severe headaches in the back of my head. I also have neck pain the the back of the neck.
Will this go away in a few more days or weeks ?
Post created 5 days 9 hours ago
I have had two DVT's and just started taking the Xarelto starter pack a few days ago and have suffered from awful headaches as well as rear neck pain ever since.
Will these go away in a few more days? I'm contacting my doctor on Monday about it.
Thank You !
Post created 5 days 9 hours ago
Hi I suffer from nerve pain and coming back from Thailand to Australia I ended up with a blood clot (DVT). Since Tuesday I have been taking Xarelto 15mg, Rivaroxaban, 2 x a day. I've noticed it upsets my stomach and I end up on the toilet and have a bowel movement from soft to sometimes diarrhoea twice a day. Probably an hour after I've taken it. I'm new to this and concern about this life change. Annie
Post created 6 days 21 hours ago
A 59yo male, After 3 weeks, Feeling cold in hands and legs especially in evening when sitting and at bedtime. Stiffness and burning in fingers. Extra clothes cause sweating while hands and legs remain cold. Hot water bottle is helpful. Sometimes cold body core feeling makes it difficult to go to sleep and takes a long time to warm up.
Question created 6 days 21 hours ago
I switched from Coumadin to Xarelto in July of this year. About the same time, I began having severe anxiety, most especially in the mornings (I take my Xarelto at night). I had a lot of stuff going on in my life and thought the anxiety was related to those things. But most have been resolved and the anxiety is still there. Lately I have also begun having some insomnia problems. I was awake most of the night last night and felt the anxiety begin to come on at 4 a.m., about 5 hours after taking my pill. This made me start thinking about the possibility that it's related to the Xarelto. I am interested in hearing others' experiences. I've been taking Buspar and an occasional Xanax to control the anxiety, along with my usual Cymbalta. Should I consider switching back to Coumadin? Is it hard to come off Xarelto?
Post created 1 week 18 hours ago
- Page 1